# SDR AALA202111294851

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737*
- Aircraft serial: 40765
- Aircraft time: 31,072 hours, 12,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY DOOR SLIDE RETAINING CLIP IS LOOSE. ADJUSTED FORWARD GALLEY DOOR SLIDE BOTTOM FORWARD CLIP PER AMM 25-66-02.
